MathSciNet Relay Station
MathSciNet bibliographic data
MR1873776 (2002h:42070) 42C40
Catalán, Raquel G. Oversampling and preservation of tightness in affine frames. Proc. Amer. Math. Soc. 130 (2002), no. 4, 1031–1034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement